# SDR SWIA200617187

- Difficulty date: September 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 9,502 hours, 7,882 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: HMKL
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EFIS COMP MON IAS CAPTAINS SIDE READS 10-15 KTS DIFFERENT AND CAPTAINS SIDE ALTIMETER READS 200-300 FT HIGHER THAN FIRST OFFICER'S SIDE.  REMOVED AND REPLACED NR 2 ADC IAW MM 34-13-01.  PURGED THE NR 2 PITOT STATIC SYSTEM  WITH NITROGEN AND PERFORMED LEAK CHECKS.  OPERATIONAL CHECKS GOOD.
